Home > Publications database > On the derivation of a Nonlinear Generalized Langevin Equation > EndNote Text |
%0 Journal Article %A Di Cairano, Loris %T On the derivation of a Nonlinear Generalized Langevin Equation %J Journal of physics communications %V 6 %N 1 %@ 2399-6528 %C Philadelphia, PA %I IOP Publishing Ltd. %M FZJ-2022-03809 %P 015002 - %D 2022 %F PUB:(DE-HGF)16 %9 Journal Article %U <Go to ISI:>//WOS:000740837300001 %R 10.1088/2399-6528/ac438d %U https://juser.fz-juelich.de/record/910420